# SDR SWIA200412957

- Difficulty date: January 21, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 39,925 hours, 48,939 cycles
- Engine: Pwa PW118B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER FRAME RIB BELOW E-BRAKE VALVE BOX INBOARD SIDE.  DISCOVERED DURING C-CHECK INSPECTION.  PERFORMED REPAIR ON CENTER FRAME RIB BELOW E-BRAKE VALVE BOX INBOARD SIDE IAW SRM 51-70-01.
